Journal of Geometry and Symmetry in Physics

On the Geometry of Biharmonic Submanifolds in Sasakian Space Forms

Dorel Fetcu and Cezar Oniciuc

Full-text: Open access

Abstract

We classify all proper-biharmonic Legendre curves in a Sasakian space form and point out some of their geometric properties. Then we provide a method for constructing anti-invariant proper-biharmonic submanifolds in the Sasakian space forms. Finally, using the Boothby-Wang fibration, we determine all proper-biharmonic Hopf cylinders over homogeneous real hypersurfaces in complex projective spaces.

Article information

Source
J. Geom. Symmetry Phys., Volume 14 (2009), 21-34.

Dates
First available in Project Euclid: 24 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495591237

Digital Object Identifier
doi:10.7546/jgsp-14-2009-21-34

Mathematical Reviews number (MathSciNet)
MR2536497

Zentralblatt MATH identifier
1201.53062

Citation

Fetcu, Dorel; Oniciuc, Cezar. On the Geometry of Biharmonic Submanifolds in Sasakian Space Forms. J. Geom. Symmetry Phys. 14 (2009), 21--34. doi:10.7546/jgsp-14-2009-21-34. https://projecteuclid.org/euclid.jgsp/1495591237


Export citation